It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=jtrice]Interesting to hear you had memory loss, I've read about it but never heard anyone experience it. My father was on Mevacor, I think it was doing a number on him too. He was a construction executive his whole career, master's degree, even began his PhD. The last couple years, he can't remember a damn thing, it has really effected him. I personally think it impacted his career as well.
I echo your thoughts exactly, I've listened closely to my body my whole life and it was screaming at me that it was completely falling apart. The sweats, the vomiting, pain everywhere, and when I started coughing up clear fluid for 3 weeks for no apparent reason, I sincerely thought I was dying a slow death. Naturally depression was at the doorstep. I'm kind of a fitness nut and I've just completed a 1 mile slow jog on the treadmill with no pain.....and I'm ecstatic! (its the little things in life)[/QUOTE]

Not only memory loss as well as the symptoms I gave I neglected to mention was irregular heat beats. This went on for many years. Drs. diagnoses was too much caffene, stop drinking coffee. Well after 4-5 trips to the emerggemcy room with momentary stopping of my heart I thought nothing of it, because I was told that this was not life threatening. Well let me tell you this. I have not had any, and I mean, not one experience of irregular heart beatings since not using statins. Yes I said zero !!!

So to any of you out there that has this problem, don't blame it on family history or any other fasmily trait, this is caused from Statins -- Lipitor, Mevacor, Zocor, Crestor, all statins.

I'm interested in knowing of any one out there that had this problem that can share their experiences with me.

Good health to all. May you have many years of good life.

Ed
[QUOTE=edkal]Not only memory loss as well as the symptoms I gave I neglected to mention was irregular heat beats. This went on for many years. Drs. diagnoses was too much caffene, stop drinking coffee. Well after 4-5 trips to the emerggemcy room with momentary stopping of my heart I thought nothing of it, because I was told that this was not life threatening. Well let me tell you this. I have not had any, and I mean, not one experience of irregular heart beatings since not using statins. Yes I said zero !!!

So to any of you out there that has this problem, don't blame it on family history or any other fasmily trait, this is caused from Statins -- Lipitor, Mevacor, Zocor, Crestor, all statins.

I'm interested in knowing of any one out there that had this problem that can share their experiences with me.

Good health to all. May you have many years of good life.

Ed[/QUOTE]
HELLO
JUST READING THROUGH SOME OF THE OLDER POSTS, I HAVE BEEN ON ZETIA FOR ABOUT A YEAR 2 MONTHS AGO DR PUT ME ON LIPITOR THE SYMPTOMS STARTED RIGHT AWAY THE FIRST ONE WAS WHAT I CALLED THE SKIPPED BEATS OF THE HEART, IT WOULD BE LIKE 2X'S AND STOP AND IT WOULD START WITHIN A HALF HOUR OF TAKING THE LIPITOR AND LAST ALL NIGHT SOMETIMES INTO THE MORNING, I WENT OFF THEM THIS WEEK THE HEART THING STOPPED, AM THINKING ABOUT GOING OFF THE ZETIA AFTER READING THE BAD STUFF ABOUT IT TOO, IM NOT OVERWEIGHT, I EAT VERY LITTLE RED MEAT I TRY TO WATCH ALL THAT I EAT, WAS WALKING AND WORKING OUT UNTIL THE LIPITOR NOW TO TIRED AND ACHY HAVE GONE ON ALOT OF SUPPLEMENTS. I THINK ALOT OF THIS HIGH NUMBERS CRAP IS JUST THAT, I THINK YOUR BODY TELLS YOU ENOUGH IS ENOUGH WHETHER YOUR EATING THINGS ALL THE TIME YOU SHOUDNT OR IF THE MEDS ARE FUDGING YOU UP. GOOD LUCK TO ALL OF US STILL ON MEDS AND THOSE OF US WHO CHOOSE TO GO OFF:angel:





All times are GMT -7. The time now is 10:10 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!